MathSciNet Relay Station
MathSciNet bibliographic data
MR2163606 (2007a:53077) 53C21
Corvino, Justin A note on asymptotically flat metrics on ${\Bbb R}\sp 3$ which are scalar-flat and admit minimal spheres. Proc. Amer. Math. Soc. 133 (2005), no. 12, 3669–3678 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement